MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM (CA)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM (CA)
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens one (1) calcium (ca) discordant patient sample result was obtained when processed twice on an atellica ch 930 analyzer.It is unknown which of the results is correct or if any of the results were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant calcium (ca) patient sample result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding one (1) calcium (ca) discordant patient sample result obtained when processed twice on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (26-aug-2025): the instrument was not serviced by a third party.Section d8 was updated with the information.Initial mdr 2432235-2025-00224 was filed on 26-aug-2025.
 
Additional Manufacturer Narrative
Additional information (01-dec-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Siemens reviewed the information provided by the customer and instrument data files.Quality control (qc) recovered within the customer¿s expected ranges, indicating the calcium (ca) assay was performing acceptably.Sos reviewed the calibration data for ca and observed the initial and repeat result were processed using different calibration events.The calibration data showed that the calibration used to process the sample initially had a higher c1 calibration coefficient and signal response when compared to other calibration events using the same reagent.Siemens concluded the cause of the erroneous result was the calibration used to process the affected sample.The issue was resolved by recalibrating the ca assay using the same reagent lot, which was part of standard troubleshooting procedures.The cause of the calibration differences cannot be determined.The customer is operational.A potential product issue was not identified.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2432235-2025-00224 was filed on 26-aug-2025.Mdr 2432235-2025-00224 supplemental report 1 was filed on 19-sep-2025.

Brand Name
ATELLICA CH CALCIUM (CA)
Common Device Name
CALCIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
RANDOX LABORATORIES LTD
55 diamond road
registration # 8020890
crumlin, county antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key22897839
Report Number2432235-2025-00224
Device Sequence Number8958135
Product Code CIC
UDI-Device Identifier00630414595672
UDI-Public(01)00630414595672(10)252470(17)260401
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K991576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model NumberN/A
Device Catalogue Number11097595
Device Lot Number252470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer08/26/2025
12/01/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/19/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown